Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Pittsburgh, PA

June 14, 20154 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 14, 2015, 7:11 PM EDT for 4 counties in Pennsylvania. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 14, 2015, 7:11 PM EDT (23:11 UTC)
Expired
Jun 14, 2015, 8:00 PM EDT
In force
49 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Armstrong County, PA, Butler County, PA, Clarion County, PA, Venango County, PA

The radar

The Pittsburgh radar (KPBZ), 78 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 11.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 131 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 54 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
131 J/kg
Mixed-layer CIN
-69 J/kg
Mixed-layer LCL
689 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
54 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:27 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 14, 6:27 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
627 PM EDT SUN JUN 14 2015

.SYNOPSIS...
PERSISTENT WARMTH AND HUMIDITY WITH PERIODIC SHOWER AND
THUNDERSTORM CHANCES ARE EXPECTED THROUGH MUCH OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
630PM UPDATE...ONGOING PULSATING STORM ACTIVITY MAINLY OVER THE
NORTHERN HALF OF THE MY FA. MORE SCATTERED TO ISOLATED ACROSS THE
SOUTH. THIS ACTIVITY HAS SPAWNED AHEAD OF A PASSING SHORTWAVE AND
IS BEING FUELED BY A VERY MOIST AND UNSTABLE ATMOSPHERE. THIS
SHORTWAVE WILL EXIT TO THE EAST THIS EVENING...BUT ANOTHER...WITH
A TRACK FURTHER SOUTH...IS EXPECTED LATE TONIGHT. WILL RELY ON A
COMBINATION OF RADAR TRENDS AND HIRES MODEL DATA FOR THE
EVE/OVERNIGHT FORECAST.

PREVIOUS DISCUSSION...

BREAKS IN CLOUD COVERAGE THAT BEGAN OVER EASTERN OHIO AND SPREAD
INTO WESTERN PA HAVE ALLOWED LOW LEVEL INSTABILITY TO JUMP UP
CONSIDERABLY OVER THE PAST HOUR...WITH LATEST ANALYSIS SHOWING ML
CAPE VALUES UP TO 1500-2000 J/KG. WITH THAT...UPDRAFTS HAVE
STRENGTHENED AND THUNDERSTORM COVERAGE HAS INCREASED...AND EXPECT
THIS TO CONTINUE THROUGH THE EVENING AS AN APPROACHING SHORTWAVE
KEEPS THINGS ACTIVE THROUGH THE NIGHT. AFTER CONSIDERING THE 99TH
PERCENTILE PWATS IN PLACE...DEPTH OF THE WARM CLOUD LAYER...MORE
EXPANSIVE COVERAGE OF STORMS...AND ONE HOUR FLASH FLOOD GUIDANCE
INDICATING MOST LOCATIONS IN PA ONLY NEEDING BETWEEN ONE AND ONE
HALF INCH...OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE REMAINDER
OF THE DAY AND EVENING AS STRONGER THUNDERSTORMS WILL BE ABLE TO
PRODUCE RAIN RATES IN EXCESS OF THREE TO FOUR INCHES PER HOURS.
WITH STORM MOTION BETWEEN 25-35KTS THIS WOULD BE CUTTING IT
CLOSE...BUT ANY LOCATIONS SEEING ANY TRAINING OF STORMS WILL
DEFINITELY HAVE A HEIGHTENED FLASH FLOOD THREAT.

IN ADDITION TO FLASH FLOODING...THERE IS ALSO POTENTIAL FOR
SEVERE WEATHER WITH DAMAGING WINDS BEING THE PRIMARY THREAT.
WHILE NOT ALARMINGLY HIGH...THETA E DEFICITS ARE PROGGED TO RANGE
BETWEEN 15-18K THE REMAINDER OF THE DAY AND THIS MORNINGS SOUNDING
SHOWED A NEARLY SATURATED COLUMN UP TO AROUND 500MB BEFORE HITTING
THE DRY LAYER...INDICATING SOME POTENTIAL FOR WET MICROBURSTS.
ADDITIONALLY...WITH THE LOWER LEVELS MIXING OUT TO 4-5KFT...DCAPE
VALUES SHOULD RANGE FROM 400-500 J/KG WHICH WOULD GIVE POTENTIAL
DOWNDRAFT SPEEDS OF 50-65KTS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH ONLY MINOR CHANGES TO THE OVERALL PATTERN...WE WILL CONTINUE
TO SEE DAILY SHOWERS AND THUNDERSTORMS PRIMARILY DURING THE
AFTERNOON AND EVENING...WITH A SLIGHT CHANCE OF SEVERE WEATHER
BASED ON PROGGED INSTABILITY AND SHEAR. SHORTWAVES WILL CROSS THE
REGION BOTH MONDAY AND TUESDAY WHICH WILL HELP ORGANIZE CONVECTION
DURING THE AFTERNOON...WITH A COLD FRONT ACCOMPANYING THE TUESDAY
SHORTWAVE.

THE COLD FRONT IS THEN EXPECTED TO STALL OVER OR JUST SOUTH OF THE
FORECAST AREA AND TRANSITION BACK NORTH ACROSS THE REGION ON
WEDNESDAY AS A WARM FRONT. THIS WILL RESULT IN A CONTINUED CHANCE
OF SHOWER/THUNDERSTORMS THROUGH THE PERIOD.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE LONG TERM PERIOD WILL FEATURE PERSISTENT SEASONAL
WARMTH...HUMIDITY...AND PRECIP CHANCES AS A SERIES OF DISTURBANCES
CROSS A FLAT EASTERN CONUS RIDGE. GIVEN TIMING ISSUES WITH
INDIVIDUAL SHORTWAVES...A PERSISTENCE FORECAST SEEM PRUDENT AND
FEW CHANGES WERE MADE...OR NEEDED AS PER THE LATEST WPC GUIDANCE
AND MOS TRENDS.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
SCATTERED AFTERNOON THUNDERSTORMS WILL CONTINUE ONCE AGAIN TODAY.
APPEARS THAT GREATEST COVERAGE WILL LIKELY OCCUR AROUND FKL/DUJ
DURING THE LATE AFTERNOON HOURS. ONCE THUNDERSTORM COVERAGE
DIMINISHES AFTER SUNSET...SCATTERED SHOWERS CAN CONTINUE THROUGH
THE NIGHT. WITH 18Z TAFS...CONSIDERED ADDING FOG IN AT ALL SITES
OVERNIGHT AS A PERSISTENCE FORECAST. HOWEVER...FORECAST
TEMPERATURE INVERSION FOR MONDAY MORNING DOES NOT APPEAR TO BE AS
STRONG AS IT WAS THIS MORNING...AND SLIGHTLY STRONGER WINDS SHOULD
ALSO ALLOW FOR MORE MIXING. AS A RESULT...HAVE ONLY ADDED IFR FOG
AT FKL/DUJ...WHERE OVERCAST CONDITIONS HAVE CONTINUED THE LONGEST.
EVEN WITH THAT SAID...CANNOT RULE OUT POSSIBILITY ALL SITES WILL
HAVE IFR CONDITIONS BY SUNRISE MONDAY. MORE THUNDERSTORMS WILL
DEVELOP MONDAY AFTERNOON.

.OUTLOOK.../MONDAY NIGHT THROUGH FRIDAY/...
RESTRICTION CHANCES WILL CONTINUE THROUGH MUCH OF THE PERIOD
BETWEEN MORNING FOG AND AFTERNOON SCATTERED THUNDERSTORMS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR OHZ041.
PA...FLASH FLOOD WATCH UNTIL 1 AM EDT MONDAY FOR PAZ007>009-013>016-
     020>023-029-073>076.
WV...NONE.

&&
Hazardous weather outlook, Jun 14, 3:24 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
324 PM EDT SUN JUN 14 2015

OHZ041-PAZ007>009-013>016-020>023-029-073>076-151930-
COLUMBIANA-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-
JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-
WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-
324 PM EDT SUN JUN 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 1 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ADDITIONALLY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS
THROUGH THE EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-OHZ039-040-048>050-057>059-068-069-PAZ031-WVZ001>004-012-
021>023-041-151930-
GARRETT-TUSCARAWAS-CARROLL-COSHOCTON-HARRISON-JEFFERSON OH-MUSKINGUM-
GUERNSEY-BELMONT-NOBLE-MONROE-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-MARION-MONONGALIA-PRESTON-TUCKER-
324 PM EDT SUN JUN 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THROUGH THE
EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS BOTH MONDAY AND TUESDAY
AFTERNOON AND EVENING...WITH DAMAGING WINDS BEING THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 14, 5:55 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
555 PM EDT SUN JUN 14 2015

PAZ007-008-013-014-142245-
VENANGO-MERCER-LAWRENCE-BUTLER-
555 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN VENANGO...NORTHWESTERN BUTLER AND NORTHEASTERN LAWRENCE
COUNTIES...

AT 555 PM EDT...A STRONG THUNDERSTORM WAS NEAR GROVE CITY...MOVING
EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GROVE CITY...SLIPPERY ROCK...MERCER...HARRISVILLE...PLAIN GROVE
TOWNSHIP...CLINTONVILLE...EAU CLAIRE...JACKSON CENTER...
BARKEYVILLE...WEST SUNBURY...CHERRY VALLEY AND HOOKER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 108 AND 122.
  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 14 AND 40.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4123 7974 4097 7983 4114 8030 4129 8019
TIME...MOT...LOC 2155Z 281DEG 26KT 4119 8021

TAX
Special weather statement, Jun 14, 6:02 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
602 PM EDT SUN JUN 14 2015

OHZ041-PAZ013-020-WVZ001-142245-
COLUMBIANA-LAWRENCE-BEAVER-HANCOCK-
602 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN
COLUMBIANA...BEAVER...SOUTHWESTERN LAWRENCE AND NORTHEASTERN HANCOCK
COUNTIES...

AT 602 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM LISBON TO EAST LIVERPOOL...AND MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
EAST LIVERPOOL...ALIQUIPPA...BEAVER FALLS...MONACA...EAST
PALESTINE...WELLSVILLE...ECONOMY...AMBRIDGE...NEW BRIGHTON...
BEAVER...CALCUTTA...BADEN...ROCHESTER...OHIOVILLE...HARMONY
TOWNSHIP...LISBON...MIDLAND...CHESTER...INDUSTRY AND NEW WATERFORD.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  PENNSYLVANIA TURNPIKE BETWEEN MILE MARKERS 4 AND 12.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 31 AND 46.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4090 8042 4064 8015 4061 8014 4061 8018
      4058 8021 4056 8058 4079 8080
TIME...MOT...LOC 2202Z 262DEG 24KT 4078 8075 4061 8058

TAX
Special weather statement, Jun 14, 6:07 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
607 PM EDT SUN JUN 14 2015

PAZ022-023-142300-
INDIANA-ARMSTRONG-
607 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL INDIANA AND SOUTHEASTERN
ARMSTRONG COUNTIES...

AT 606 PM EDT...A STRONG THUNDERSTORM WAS NEAR KITTANNING...MOVING
SOUTHEAST AT 30 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
INDIANA...HOMER CITY...CLYMER...RURAL VALLEY...CHEVY CHASE HEIGHTS...
ERNEST...ELDERTON...CREEKSIDE...SHELOCTA...ATWOOD...DIXONVILLE AND
LUCERNE MINES.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4077 7951 4085 7945 4072 7896 4050 7911
TIME...MOT...LOC 2206Z 300DEG 25KT 4078 7942

TAX
Special weather statement, Jun 14, 6:45 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
645 PM EDT SUN JUN 14 2015

PAZ014-142330-
BUTLER-
645 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUTLER COUNTY...

AT 644 PM EDT...A STRONG THUNDERSTORM WAS NEAR MERIDIAN...OR 8 MILES
WEST OF BUTLER...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BUTLER...HOMEACRE-LYNDORA...SHANOR-NORTHVUE...MERIDIAN...MEADOWOOD...
OAK HILLS...PROSPECT...EAST BUTLER...CONNOQUENESSING AND MORAINE
STATE PARK.

THIS INCLUDES  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 91
AND 93.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4079 8006 4087 8013 4102 7996 4090 7969
TIME...MOT...LOC 2244Z 234DEG 14KT 4086 8006

TAX
Special weather statement, Jun 14, 6:48 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
648 PM EDT SUN JUN 14 2015

PAZ014-022-142330-
BUTLER-ARMSTRONG-
648 PM EDT SUN JUN 14 2015

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL ARMSTRONG AND
NORTHEASTERN BUTLER COUNTIES...

AT 648 PM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTH OF
SHANOR-NORTHVUE...OR 11 MILES NORTH OF BUTLER...MOVING SOUTHEAST AT
30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
KITTANNING...WEST KITTANNING...CHICORA...EAST BRADY...WORTHINGTON...
BRUIN...WEST HILLS...MANORVILLE...APPLEWOLD...PETROLIA...KARNS
CITY...FAIRVIEW...WEST SUNBURY...HOOKER...DISTANT AND TEMPLETON.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4078 7952 4101 7999 4113 7992 4106 7966
      4103 7960 4101 7961 4100 7958 4098 7963
      4099 7957 4098 7950 4100 7949 4098 7945
      4100 7942 4099 7938 4097 7938 4099 7937
      4098 7934
TIME...MOT...LOC 2248Z 294DEG 26KT 4103 7991

TAX
Special weather statement, Jun 14, 6:58 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
658 PM EDT SUN JUN 14 2015

PAZ007-008-013-014-142345-
VENANGO-MERCER-LAWRENCE-BUTLER-
658 PM EDT SUN JUN 14 2015

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MERCER...
SOUTHWESTERN VENANGO...NORTHWESTERN BUTLER AND NORTHEASTERN LAWRENCE
COUNTIES...

AT 658 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEW CASTLE NORTHWEST TO 7 MILES EAST OF NEW CASTLE TO
8 MILES SOUTH OF SLIPPERY ROCK...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
NEW CASTLE...GROVE CITY...SLIPPERY ROCK...NEW WILMINGTON...OAKWOOD...
NEW CASTLE NORTHWEST...MERCER...HARRISVILLE...PLAIN GROVE TOWNSHIP...
SOUTH NEW CASTLE...CLINTONVILLE...WEST LIBERTY...HARLANSBURG...
PORTERSVILLE...JACKSON CENTER...BARKEYVILLE...VOLANT...BOYERS...ROSE
POINT PARK AND MORAINE STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
  INTERSTATE 79 IN PENNSYLVANIA BETWEEN MILE MARKERS 93 AND 124.
  INTERSTATE 80 IN PENNSYLVANIA BETWEEN MILE MARKERS 12 AND 35.
  INTERSTATE 376 IN PENNSYLVANIA BETWEEN MILE MARKERS 12 AND 14.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4130 7992 4116 7984 4086 8012 4096 8024
      4098 8042 4132 8023
TIME...MOT...LOC 2258Z 215DEG 26KT 4104 8033 4101 8020 4094 8010

TAX

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:42 PM EDTSpecial Weather StatementPBZButler33 min
Jun 14, 3:15 PM EDTFlash Flood WatchPBZAllegheny, Armstrong, Beaver, Butler, Clarion, Fayette and 8 more41 hr
Jun 14, 3:30 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer, Venango45 min
Jun 14, 3:47 PM EDTSpecial Weather StatementPBZWashington43 min
Jun 14, 4:15 PM EDTSpecial Weather StatementPBZFayette45 min
Jun 14, 4:16 PM EDTAreal Flood AdvisoryPBZButler, Lawrence, Mercer3 hr
Jun 14, 4:27 PM EDTSpecial Weather StatementPBZIndiana63 min
Jun 14, 4:34 PM EDTSpecial Weather StatementPBZWestmoreland56 min
Jun 14, 5:13 PM EDTSpecial Weather StatementPBZWestmoreland47 min
Jun 14, 5:24 PM EDTSpecial Weather StatementPBZMercer51 min
Jun 14, 5:29 PM EDTSpecial Weather StatementPBZArmstrong46 min
Jun 14, 5:55 PM EDTSpecial Weather StatementPBZButler50 min
Jun 14, 6:02 PM EDTSpecial Weather StatementPBZBeaver43 min
Jun 14, 6:07 PM EDTSpecial Weather StatementPBZArmstrong, Indiana53 min
Jun 14, 6:45 PM EDTSpecial Weather StatementPBZButler45 min
Jun 14, 6:48 PM EDTSpecial Weather StatementPBZButler42 min
Jun 14, 6:58 PM EDTSpecial Weather StatementPBZLawrence47 min
Jun 14, 7:00 PM EDTAreal Flood AdvisoryPBZButler3 hr
Jun 14, 7:24 PM EDTFlash Flood WarningPBZArmstrong3 hr
Jun 14, 7:47 PM EDTSpecial Weather StatementPBZForest43 min
Jun 14, 2:50 PM EDTSpecial Weather StatementPBZColumbiana40 min
Jun 14, 4:51 PM EDTSpecial Weather StatementPBZMonroe24 min
Jun 14, 5:37 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson38 min
Jun 14, 7:31 PM EDTSpecial Weather StatementPBZHarrison44 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.